MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP MH CUP SZ 68MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. INTEGRIP MH CUP SZ 68MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 186-03-68
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported post-op via clinical study that the 73 yo male experienced acetabular component loosening, resulting in aseptic loosening acetabulum of left hip.The patient was revised on (b)(6) 2019.The outcome was last known as resolved on (b)(6) 2019.
 
Additional Manufacturer Narrative
D10.Concomitants: serial #: unassigned, category #: 32135-38h - flex drill m 3.2x38 hd lenkbar; serial #: unassigned, category #: 32135-52h - flex drill m 3.2x52 hd lenkbar; serial #: (b)(4), category #: 186-05-11 - integrip augment g5 x 11mm cemented; serial #: (b)(4), category #: sc45-40 - bone screw 4.5mm dia x 40mm lng; serial #: (b)(4), category #: sc45-45 - bone screw 4.5mm dia x 45mm lng; serial #: (b)(4), category #: sc45-25 - bone screw 4.5mm dia x 25mm lng; serial #: (b)(4), category #: 180-65-30 - alteon 6.5mm screw, 30mm; serial #: (b)(4), category #: 140-36-55 - nv ehxl ntrl lnr g5 36mm; serial #: (b)(4), category #: 180-65-20 - alteon 6.5mm screw, 20mm; serial #: (b)(4), category #: 180-65-30 - alteon 6.5mm screw, 30mm; serial #: (b)(4), category #: 180-65-20 - alteon 6.5mm screw, 20mm; serial #: (b)(4), category #: 180-65-20 - alteon 6.5mm screw, 20mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6 - type of investigation, investigation findings and investigation conclusions, h11 the following sections were corrected: b1, b2, b5, d1, d2a, d2b, d6a, g1, g2, h3, h6 - health effect - clinical code, medical device problem code and component code the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and identified a non-conforming product report was issued during manufacturing due to an undersized hole dimension.All affected pieces were removed from the lot and reworked.All other pieces in the lot were accepted with conformance to the device requirements.There were no other complaints discovered from this acetabular cup's manufacturing lot of 8 units.As a result, it is not considered that this would have had any impact on the reported event.A review of the manufacturing nonconformance database for the related bone screw manufacturing lots was conducted.There were non-conformance reports identified for two of the lots issued due to damage to the screw threads.All affected pieces were removed from the lot and scrapped.No other complaints were discovered for the screw lots in question.As a result, it is not considered that this would have had any impact on the reported event.A review of complaint history determined that no further action is required as no trends were identified.The reason for the revision reported cannot be confirmed from the information provided but may be the result of acetabular loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent a left hip revision surgery.Subsequently, the patient experienced loosening of the acetabular cup.As a result, the patient underwent another left hip revision surgery approximately one week after initial implantation.No further patient impact reported.No further information available.

Brand Name
INTEGRIP MH CUP SZ 68MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key16770980
Report Number1038671-2023-00753
Device Sequence Number11548268
Product Code LPH
UDI-Device Identifier10885862244437
UDI-Public10885862244437
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122798
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Catalogue Number186-03-68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite